Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 117, NWS Tulsa, OK

May 12, 2016Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2016, 2:33 AM CDT for Sequoyah County, Oklahoma. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2016, 2:33 AM CDT (07:33 UTC)
Expired
May 12, 2016, 3:00 AM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 2:48 AM CDTTSTM WND DMG2 N Sallisaw, OKFEW LARGE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

012 
WUUS54 KTSA 120733
SVRTSA
OKC135-120800-
/O.NEW.KTSA.SV.W.0117.160512T0733Z-160512T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
233 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 300 AM CDT

* AT 233 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
  SALLISAW...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SALLISAW...                       MULDROW...
  VIAN...                           GANS...
  BRUSHY...                         BRUSHY LAKE STATE PARK...
  MC KEY...                         

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 296 AND
316.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.

&&

LAT...LON 3555 9450 3533 9469 3536 9475 3536 9477
      3533 9479 3535 9483 3536 9483 3537 9484
      3536 9486 3538 9489 3540 9490 3539 9493
      3541 9495 3543 9502 3558 9492
TIME...MOT...LOC 0733Z 281DEG 22KT 3548 9487 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
487 
WWUS54 KTSA 120745
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 AM CDT THU MAY 12 2016

OKC135-120800-
/O.CON.KTSA.SV.W.0117.000000T0000Z-160512T0800Z/
SEQUOYAH OK-
245 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL SEQUOYAH COUNTY...

AT 244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SALLISAW...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       MULDROW...
GANS...                           BRUSHY...
BRUSHY LAKE STATE PARK...         MC KEY...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 300 AND
316.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3555 9450 3533 9469 3536 9475 3536 9477
      3533 9479 3535 9483 3536 9483 3537 9484
      3536 9486 3538 9489 3540 9490 3539 9493
      3541 9495 3556 9483
TIME...MOT...LOC 0744Z 281DEG 22KT 3547 9478 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:49 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 11, 11:49 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1149 PM CDT WED MAY 11 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms will continue across much of Eastern
Oklahoma and Northwest Arkansas overnight as a cold front moves
southeast through the region. Periods of MVFR conditions will
remain possible within any precip with the better chances across
Southeast Oklahoma and Northwest Arkansas into the morning hours
Thursday. During the day Thursday...clearing conditions and
northerly winds are forecast Thursday afternoon and evening.

&&

.PREV DISCUSSION... /ISSUED 940 PM CDT WED MAY 11 2016/

DISCUSSION...
Cold front is moving slowly south across the area and has moved
southeast of Interstate 44 at this time. Elevated convection has
developed well southeast of the frontal boundary, in roughly the
same area where it occurred earlier in the day. Weak convection
has also been attempting to develop along the frontal boundary
with little success thus far.

The elevated convection from northwest Arkansas into southeast
Oklahoma should slowly increase over the next few hours, and some
of these storms will be capable of producing large hail. They may
become more surface based with time as well, which may increase
the damaging wind threat. Additional showers and storms will
likely develop near and north of the frontal boundary, but this
activity will have a lower severe weather potential.

Have made minor adjustments to overnight pops, with the rest of
the forecast looking on track at this time.

Update on the way.

TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.

SHORT TERM...20
LONG TERM....05

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  78  55  81 /  50  10   0   0
FSM   64  78  55  82 /  80  30   0   0
MLC   63  76  54  81 /  80  40   0   0
BVO   57  77  51  80 /  30  10   0  10
FYV   60  74  48  78 /  80  20   0   0
BYV   59  74  49  79 /  80  20   0   0
MKO   60  76  53  80 /  80  20   0   0
MIO   57  76  52  79 /  50  10   0  10
F10   61  76  54  80 /  80  20   0   0
HHW   66  77  58  80 /  70  60  10   0

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...20
Hazardous weather outlook, May 11, 5:02 PM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT WED MAY 11 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT WED MAY 11 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...THIS EVENING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD
FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND
DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST
CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THE STORMS TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO
THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY
LATE MORNING.

AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO
MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES
RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE
EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE
SOUTHWEST UNITED STATES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 12, 1:43 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
143 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      COOKSON                 35.71N 94.92W
05/12/2016                   CHEROKEE           OK   EMERGENCY MNGR

            WATER RESCUE IN SE CHEROKEE COUNTY. COOKSON FD ON SCENE.

&&

AEJ
Special weather statement, May 12, 1:53 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT THU MAY 12 2016

ARZ001-OKZ063-120730-
BENTON AR-DELAWARE OK-
153 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EAST
CENTRAL DELAWARE COUNTIES UNTIL 230 AM CDT...

AT 153 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
JAY...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
GRAVETTE...                       MAYSVILLE...
LAKE EUCHA STATE PARK...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3650 9462 3650 9448 3639 9438 3632 9474
      3637 9483 3657 9462
TIME...MOT...LOC 0653Z 233DEG 16KT 3638 9471
Special weather statement, May 12, 2:05 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT THU MAY 12 2016

ARZ019-020-029-120730-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-
205 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...
NORTHEASTERN SEBASTIAN AND SOUTHEASTERN CRAWFORD COUNTIES UNTIL 230
AM CDT...

AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LAVACA...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHARLESTON...                     ALMA...
LAVACA...                         MULBERRY...
DYER...                           BRANCH...
BLOOMER...                        KIBLER...
CONCORD...                        VESTA...
PLEASANT HILL...                  URSULA...
PETER PENDER...                   CECIL...
MEG...                            ETNA...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 10 AND
26.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3539 9381 3526 9412 3541 9432 3563 9414
      3541 9381
TIME...MOT...LOC 0705Z 232DEG 19KT 3540 9418
Special weather statement, May 12, 2:14 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT THU MAY 12 2016

OKZ070-072>076-120745-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LATIMER OK-
LE FLORE OK-
214 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SEQUOYAH...CENTRAL
PITTSBURG...NORTHWESTERN LE FLORE...NORTHWESTERN LATIMER...
SOUTHEASTERN MUSKOGEE AND HASKELL COUNTIES UNTIL 245 AM CDT...

AT 214 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF TAMAHA TO NEAR GERTY. MOVEMENT WAS
EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      SALLISAW...
STIGLER...                        MULDROW...
ROLAND...                         KREBS...
VIAN...                           QUINTON...
PORUM...                          SAVANNA...
KEOTA...                          MCCURTAIN...
CROWDER...                        WHITEFIELD...
GANS...                           ALDERSON...
KINTA...                          CANADIAN...
TAMAHA...                         ASHLAND...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND
321.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3500 9609 3533 9539 3530 9535 3529 9535
      3535 9534 3554 9492 3549 9445 3547 9445
      3519 9485 3486 9568 3474 9609
TIME...MOT...LOC 0714Z 264DEG 26KT 3540 9491 3483 9631
Special weather statement, May 12, 2:16 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT THU MAY 12 2016

OKZ063-068-069-120800-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
216 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELAWARE...
NORTHEASTERN CHEROKEE AND NORTHWESTERN ADAIR COUNTIES UNTIL 300 AM
CDT...

AT 216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF
SCRAPER...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WATTS...
OAKS...                           LEACH...
SCRAPER...                        TWIN OAKS...
NATURAL FALLS STATE PARK...       BALLARD...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3610 9455 3599 9499 3615 9507 3616 9504
      3616 9501 3618 9501 3631 9472
TIME...MOT...LOC 0716Z 244DEG 23KT 3612 9491
Special weather statement, May 12, 2:27 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT THU MAY 12 2016

ARZ019-020-120800-
CRAWFORD AR-FRANKLIN AR-
227 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND EAST CENTRAL
CRAWFORD COUNTIES UNTIL 300 AM CDT...

AT 227 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
MULBERRY...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK...                          MULBERRY...
ALTUS...                          BRANCH...
DENNING...                        RATCLIFF...
WIEDERKEHR VILLAGE...             CAULKSVILLE...
TONEY...                          ALIX...
WATALULA...                       ETNA...
PLEASANT HILL...                  CRAVENS...
REDDING...                        LONELM...
JETHRO...                         BARNES...
PARADISE...                       TAFT...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 19 AND
42.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
      3533 9381 3531 9385 3532 9392 3528 9392
      3528 9393 3552 9413 3572 9373 3567 9370
TIME...MOT...LOC 0727Z 240DEG 24KT 3543 9395

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:32 PM CDTSpecial Weather StatementTSASequoyah28 min
May 11, 9:51 PM CDTSpecial Weather StatementTSASequoyah24 min
May 11, 10:21 PM CDTSpecial Weather StatementTSACherokee24 min
May 11, 10:49 PM CDTSpecial Weather StatementTSACherokee26 min
May 11, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 11, 11:09 PM CDTSpecial Weather StatementTSAAdair36 min
May 11, 11:30 PM CDTSpecial Weather StatementTSASequoyah30 min
May 11, 11:32 PM CDTSpecial Weather StatementTSAAdair28 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee65 min
May 12, 12:20 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah3 hr
May 12, 12:34 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 12, 12:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah47 min
May 12, 1:28 AM CDTSpecial Weather StatementTSASequoyah32 min
May 12, 1:53 AM CDTSpecial Weather StatementTSADelaware37 min
May 12, 2:14 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg, Sequoyah31 min
May 12, 2:16 AM CDTSpecial Weather StatementTSADelaware44 min
May 12, 2:39 AM CDTSpecial Weather StatementTSAPittsburg36 min
May 12, 2:42 AM CDTSpecial Weather StatementTSAHaskell33 min
May 12, 2:55 AM CDTSevere Thunderstorm WarningTSASequoyah35 min
May 12, 2:58 AM CDTSevere Thunderstorm WarningTSAPittsburg32 min
May 12, 3:11 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg34 min
May 12, 3:17 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah12 hr
May 12, 3:21 AM CDTSevere Thunderstorm WarningTSASequoyah14 min
May 12, 3:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah64 min
May 12, 4:05 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 12, 4:25 AM CDTSpecial Weather StatementTSAPushmataha50 min
May 12, 3:47 PM CDTRiver Flood WarningTSALeFlore25 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.